# SDR UALA2011121906935

- Difficulty date: December 15, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 52,881 hours, 6,410 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU SHROUD LEAK ABOVE LIMITS.  INSTALLED APU FUEL LINE FROM AFT PRESSURE BULKHEAD TO APU FIREWALL, NEW O-RINGS ON FUEL SHROUD.  APU FUEL LINES AND SHROUD INSTALLED, OPS GOOD.
